I have been a heroin addict for 10 years and have been on methadone since July 2009 (90 ml) have been clean off heroin for just over 3 months. I am going on holiday with my family who do not know I am on drugs, in 3 weeks time. I am going to a country with one of the strictest customs in the world and I therefore don't want to take opiates with me. I started rapidly reducing my methadone about a month ago, 5 ml reduction every 3 days. I felt fine as I was determined. I got down to 50 and then self-reduced straight down to 25 then the next two days 20, this was 6 days ago. When I told my drug workers what I had done they transferred me to subutex, I took my first one about 36 hours ago having left about a 48 hour gap between that and the methadone. I have had 3 previous experiences with subutex and the last one was absolute hell (think looking back must have been precipitated withdrawal but also my mind was just not in the right place - that detox was forced on me whereas this one is entirely of my own accord) therefore, this time is nowhere near as bad but i still feel rough and lacking in energy and my mood is so low, whereas before i was doing amazing, working out every day and felt so happy. i want to come off subutex preferably in 2 weeks, 3 max for the reason explained above. I am on 8mg at the moment. I am also so scared about how low i feel, but i know from past experience this should only be temporary. I am living with my partner who still uses heroin infront of me and indeed i am scoring his heroin for him. I know I should be so proud of my determination and how far I have come, from a £150 a day IV H habit and more latterly a crack addiction as well, to this. But I feel so low. I would appreciate any advices.
17 Oct 2010
Try going on the forum and asking top member Robert_325 about this, Most of us are not going that fast on a suboxone or subutex taper. Robert is our expert and he does have a schedule for a rapid taper. Go to community, look for forum/discussion boards, go there, look for top members and find Robert_325, start thread asking about this ( ask question I think means to start thread, not a computer genius here) I hope he can help, that would be my advice for you. Pattishan
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... who loved me in my life and would Love some advice. I have a few df's 60' s and a little methadone and would love any advice on ...
... Heroin to Subs and now I'm trying to come clean completely. I have managed to get down to 1/2 of an 8mg tablet a day but worried about the ...
Opiate Dependence - I have been using heroin for about a year, prior to that I was using roxies and?
... oxy. My heroin habit has gotten out of control, almost 3 bundles a day. I am desperate to get off it. Usually I can get methadone and I get off ...